# SDR UIEA2021050501064

- Difficulty date: May 4, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 21,849 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: False Indication
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT RADAR SYSTEM INOP "WXR FAIL" ON MFD( PERFORMED THE WEATHER RADAR SYSTEM OPERATIONAL TEST IAW AMM 34-43-00. NO FAULTS FOUND, OK TO CONTINUE  )
